# SDR ASAA2022040337887

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 35,194 hours, 11,038 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O SIDE MAP FLAG, NO VSPD FLAG AND LDG ALT FLAG. GROUNDED - YES. FOUND RT FMC FAIL ALONG WITH FMC DISAGREE MESSAGE. PULLED, THEN RESET FMCS COMPTR 2 C/B AND ACCOMP'D B737-900 FIM 34-61 TASK 801, OPS NRML AND ALL FLAGS AND MESSAGES EXTINGUISHED. ETOPS SIGNIF SYST - GND VERIFICATION SUCCESSFUL.
